# SDR SWAA2021080591803

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF TOP LAYERS DELAMINATED AT STA 1010 ; / [01] MEASUREMENTS; [02] CLEANED AND PREPARED PANEL 241AEF FOR REPAIR AS PER B737 53-0-50-2R-1; [03] VERIFIED STEPS 1 & 2.  OK TO INSTALL REPAIR; [04] REPAIRED PANEL 241EF AS PER B737 SRM 53-00-50-2R-1; [05] VERIFIED STEP 4
